# SDR 72300253

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-200
- Aircraft serial: 20545
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED IN FLIGHT NR 1 ENG.  FIRE PULLED, ENGINE FIRE SWITCH.  RETURNED TO DAY.
